# SDR SWIA2016011142983

- Difficulty date: December 16, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 30,995 hours, 29,204 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS 621 BULKHEAD WEB, BL 0 APPROX WL 130.  REPAIRED THE BULKHEAD WEB IAW REO. LEAK CHECKED GOOD.
